Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalization of alternative rings


Author: Frank Kosier
Journal: Trans. Amer. Math. Soc. 112 (1964), 32-42
MSC: Primary 17.50
DOI: https://doi.org/10.1090/S0002-9947-1964-0166238-9
MathSciNet review: 0166238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.50

Retrieve articles in all journals with MSC: 17.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166238-9
Article copyright: © Copyright 1964 American Mathematical Society